# SDR DALA2025122309341

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 55,478 hours, 40,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOLT SETTLEMENT AREA (INBRD SIDE) AT RT WING FLAP FWD HINGE NR 3.  RT FLAP FWD HINGE WAS REPAIRED IAW PRI 631116-14 REV 2, AND ER/A 631116-14 (1361088)
